Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Shimura curves of genus at most two


Author: John Voight
Journal: Math. Comp. 78 (2009), 1155-1172
MSC (2000): Primary 11G18, 11R52, 14G35
DOI: https://doi.org/10.1090/S0025-5718-08-02163-7
Published electronically: August 14, 2008
MathSciNet review: 2476577
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We enumerate all Shimura curves $ X^{\mathfrak{D}}_0(\mathfrak{N})$ of genus at most two: there are exactly 858 such curves, up to equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11G18, 11R52, 14G35

Retrieve articles in all journals with MSC (2000): 11G18, 11R52, 14G35


Additional Information

John Voight
Affiliation: Department of Mathematics and Statistics, 16 Colchester Avenue, University of Vermont, Burlington, Vermont 05401
Email: jvoight@gmail.com

DOI: https://doi.org/10.1090/S0025-5718-08-02163-7
Received by editor(s): February 7, 2008
Received by editor(s) in revised form: March 23, 2008
Published electronically: August 14, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.